UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

INVARIANT-DISTRIBUTIONAL REGULARITIES AND THE MARKOV PROPERTY IN URBAN MODELS - EXTENSION OF SCHINNARS RESULT

BATTY, M; (1979) INVARIANT-DISTRIBUTIONAL REGULARITIES AND THE MARKOV PROPERTY IN URBAN MODELS - EXTENSION OF SCHINNARS RESULT. ENVIRONMENT AND PLANNING A , 11 (5) pp. 487-497. 10.1068/a110487.

Full text not available from this repository.
Type: Article
Title: INVARIANT-DISTRIBUTIONAL REGULARITIES AND THE MARKOV PROPERTY IN URBAN MODELS - EXTENSION OF SCHINNARS RESULT
DOI: 10.1068/a110487
Keywords: Science & Technology, Social Sciences, Life Sciences & Biomedicine, Environmental Studies, Geography, Environmental Sciences & Ecology
UCL classification: UCL > Provost and Vice Provost Offices
UCL > Provost and Vice Provost Offices > UCL BEAMS
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of the Built Environment
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of the Built Environment > Centre for Advanced Spatial Analysis
URI: http://discovery.ucl.ac.uk/id/eprint/1394323
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item